# SDR AU981026

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 7603 · Power Lever
- Part: Lever
- Part number: 509660763
- Condition: Loose
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE POWER LEVER ARM SLIPPING ON THE GROOVED PIN OF THE REVERSING MECHANISM.  SUSPECT LEVER ARM CLAMPING BOLT AND NUT INSUFFICIENTLY TORQUED DURING INSTALLATION 47.2 HOURS PREVIOUSLY.
